# SDR AALA202108169905

- Difficulty date: August 11, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 34,824 hours, 14,078 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Faulty
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY D, DOOR WILL NOT OPEN FULLY. **SUPPLEMENTAL REPORT FOR AALA202108129905: REPLACED DOOR HANDLE PER CMM 25-40-64.** (CLOSED)
